# SDR MASA2011042902537

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,056 hours, 14,196 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT INOP.  R2 FWD F/A FLASHLIGHT.
